Sobolev type fractional delay impulsive equations with Alpha-Sobolev resolvent families and integral conditions

  • Aicha Harrat
  • Amar Debbouche

Abstract

We introduce a new tool called alpha-Sobolev resolvent family to establish the existence and uniqueness of solutions for a class of some fractional delay quasilinear integro-differential equations with nonlocal and impulsive conditions of Sobolev type. We use fractional calculus, resolvent family and Banach fixed point theorem for the main result. Further, we give a provided example to illustrate the abstract results.

Published
Nov 24, 2013
How to Cite
HARRAT, Aicha; DEBBOUCHE, Amar. Sobolev type fractional delay impulsive equations with Alpha-Sobolev resolvent families and integral conditions. Nonlinear Studies, [S.l.], v. 20, n. 4, p. 549-558, nov. 2013. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/934>. Date accessed: 24 nov. 2017.
Section
Articles